# SDR CA081027005

- Difficulty date: October 22, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 20,796 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fork
- Part number: ADI79990038
- Condition: Broken
- Location: Actuator
- Component: Actuator, ADI7999003
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT SELECTED GEAR UP, RT MLG FAILED TO RETRACT.  GEAR WAS CYCLED WITH NO SUCCESS.  GEAR WAS RETURNED TO DOWN POSITION AND THERE WERE 3 GREEN LIGHTS. DISPATCH AND MX WERE CONTACTED AND IT WAS DECIDED TO RETURN TO BASE.  LANDING WAS UNEVENTFUL. UPON INSP BY MX, THE RT MLG ACTUATOR FORK END THAT ATTACHES TO THE UPPER DRAG BRACE WAS SHEARED OFF, HOWEVER THE DOWNLOCK WAS STILL IN PLACE. IT LOOKED LIKE THE FORK END HAD DEVELOPED A FATIGUE CRACK AND FINALLY LET GO JUST ABOVE THE LOCK NUT THAT HOLDS THE FORK END IN PLACE ON THE ACTUATOR. THE FORK END, AND TAB WASHER WERE REPLACED WITH NEW PARTS. CYCLES OR HRS ON BROKEN FORK END IS UNKNOWN. THE GEAR WAS INSPECTED FURTHER AND NO OTHER DEFECTS FOUND. GEAR SWINGS WERE COMPLETED AND ALL CHECKED SERVICEABLE. THE ACFT IS EQUIPPED WITH THE STC NR SA4378WP, HYD LANDING GEAR RETRACTION SYS, WHICH THE FORK END IS A PART OF THE STC.
